# SDR DL757952064

- Difficulty date: May 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FS 345 CABIN FLOOR BEAM WITH CORROSION ON THE UPPER CAP.  REPAIRS WERE ACCOMPLISHED PER SRM 53-30-51 PG 217-219.
